# SDR R3WA202312270002

- Difficulty date: December 22, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N470DP
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0291
- Aircraft time: 15,839 hours, 11,247 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FAIL LIGHT ILLUMINATED. MX COULD NOT DUPLICATE THE ISSUE.
